MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB211, VOYANT 5MM FUSION 44CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB211, VOYANT 5MM FUSION 44CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB211
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: bypass event description: translation: once connected, messages appeared repeatedly.Impossible to use the dm.After plugging in the device, messages appeared from the first use (clean device).Impossibility of use.Repeated messages additional information received from applied medical representative via email (b)(6)2022: translation: there were no consequences, injury or otherwise, for the patient but a bad coagulation that generated several catches and increased the stress of the surgery.No consequences to report for the patient.Additional information received from applied medical representative via email (b)(6)2023: this statement means no consequence for the patient and the surgery took longer than expected due to this problem with the voyant device.The device activated but the coagulation was bad and several messages appeared repeatedly on the generator such as ¿clean the device ¿ type of intervention: device replacement patient status: there were no consequences, injury or otherwise.The surgery took longer than expected due to this problem with the voyant device.
 
Additional Manufacturer Narrative
The event unit has returned to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the complainant¿s experience of device alarms.Engineering also observed unintended rf activation during functional testing.Based on the description of the event unit and the condition of the returned unit, it is likely that the reported event was caused by a misaligned fuse switch.Based on the initial description of the event, the event was not reportable as device alarms are unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit, applied medical determined that this event is reportable due to the event unit experiencing unintended rf activation.Correction to section g3: update to correct receipt date.
 
Event or Problem Description
Procedure performed: bypass event description: translation: once connected, messages appeared repeatedly.Impossible to use the dm.After plugging in the device, messages appeared from the first use (clean device).Impossibility of use.Repeated messages.Additional information received from applied medical representative via email 01dec22: translation: there were no consequences, injury or otherwise, for the patient but a bad coagulation that generated several catches and increased the stress of the surgery.No consequences to report for the patient.Additional information received from applied medical representative via email 6dec23: this statement means no consequence for the patient and the surgery took longer than expected due to this problem with the voyant device.The device activated but the coagulation was bad and several messages appeared repeatedly on the generator such as ¿clean the device.¿ type of intervention: device replacement.Patient status: there were no consequences, injury or otherwise.The surgery took longer than expected due to this problem with the voyant device.

Brand Name
EB211, VOYANT 5MM FUSION 44CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17344422
Report Number2027111-2023-00524
Device Sequence Number20468957
Product Code GEI
UDI-Device Identifier00607915138431
UDI-Public(01)00607915138431(17)240722(30)01(10)1424625
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2024
Device Model NumberEB211
Device Catalogue Number101475462
Device Lot Number1424625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown